# SDR DALA2025100307223

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN, LT FORWARD ENTRY DOOR, FR 16 DOOR STOP 7 WITH CRACK INDICATION AT INTERCOSTAL LAYER IN UPPER INBOARD AND LOWER INBOARD HOLES.  REPLACED INTERCOSTAL FR16 DOOR STOP 7 IAW SRM 51-72-11-911-001. (1230614).
